Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

another neurontin question

omabluebirdoomabluebird Posts: 36
edited 06/11/2012 - 9:02 AM in Pain Medications
I have been taking neurontin since march first. I think it helps although I still have a lot of leg and butt pain. I started with a low dose and am now up to 2100 Mg a day. Since ramping up the dosage I have started having a rash on my face either side of my mouth. You can actually find photos online of the neurontin rash. Mine is not that bad yet. Also I have a lot of knee hip and ankle joint pain at night. Has anybody else experienced this?


Sign In or Register to comment.